Couldn't find what you looking for?

TRY OUR SEARCH!

hi i recently had an abortion about 2 months now and i had a slight accident had had to take the the morning after pill,after taking it a week later i started to bleed i was wondering if it was my period and a week later after this bleeding i started to spot lightly is this normal ? , being that i had the abortion done and took the pill ?

Loading...

good day. 

first, you need to know that it is possible to become pregnant two weeks after an abortion, not just two months. if you had an unprotected sex, it is possible. yes, you can take a morning after pill and not being scared that something can go wrong.

probably after everything, your hormones are little "wild" and that is all. so, if you are not sure, take this pill and prevent future headaches for you. it is really bad to know that so many girls believe that they actually can conceive after an abortion - well, you can, sooner than you can imagine. 

Reply

Loading...

Would imagine nothing to worry about there babe... Just things settling back in and hormones and body readjusting. It can take your body a little while to adjust back into a normal rhythm after a termination and coupled with a hormone spike due to the morning after pill things might be a little all over the place.

Just take care... get a script for contraceptive pill then if any condom mistakes happen... no problem! Yay!
Reply

Loading...

but could i get pregnant though ? because i did the abortion, what if the pill didnt work could i be pregnant now even though i had started to bleed after ? i just a little worried just wondering if the morning after pill was still effective even though i had the abortion 
Reply

Loading...

The pill will still be effective after the termination, babe... HIGHLY unlikely that you would be pregnant! The bleeding and spotting indicates that your Uterus is cleaning itself out... whether that be due to regular period or morning after pill... your Uterus is flushing...
just make sure to use condoms and get on the regular pill in future and you should be fine...
I understand your worry, honey, but I really think you are not pregnant... your body just needs time to return to normal..
Hope this helps
;)
Reply

Loading...